# SDR DALA2016083106309

- Difficulty date: August 15, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RT ELEVATOR CONTROL TAB UPPER SKIN AT HORIZONTAL STABILIZER.  RT ELEVATOR CONTROL TAB WAS REPLACED IAW IPC 55-20-00-05.
